# SDR CALA9900833

- Difficulty date: July 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68043
- Make and model: Doug DC-10-10
- Aircraft serial: 46902
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Part number: NLC60035
- Condition: Corroded
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND VERTICAL STABILIZER L/E PANEL THIRD FROM THE BOTTOM CORRODED.  THE CORROSION WAS REMOVED IAW EA 10-5533-2-A0440 AND ECRA 5533-01001.
